# SDR DJFA2007056

- Difficulty date: May 19, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N704LX
- Make and model: Cessna 750
- Aircraft serial: 7500091
- Aircraft time: 8,171 hours, 5,021 cycles
- Engine: Allsn AE3007A
- System (JASC): 2150 · Cabin Cooling System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TRIP NR 1182065 CREW REPORTED OILY ODOR COMING FORM THE GASPERS.  FLIGHT CONTINUED.  MAINTENANCE FOUND THE COALESCER SOCKS DIRTY.  BOTH SOCKS WERE CLEANED AND REINSTALLED.
